Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 57, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 16, 2012, 1:10 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2012, 1:10 PM CDT (18:10 UTC)
- Expired
- Mar 16, 2012, 2:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 769 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116
WUUS54 KHUN 161810
SVRHUN
ALC071-089-095-161900-
/O.NEW.KHUN.SV.W.0057.120316T1810Z-120316T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
110 PM CDT FRI MAR 16 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHWESTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
NORTHERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 200 PM CDT
* AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HEBRON...OR ABOUT 12 MILES NORTHWEST OF GUNTERSVILLE...AND MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
HEBRON...NEW HOPE...
GRANT...COLUMBUS CITY...
GRANT...
WOODVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3447 8613 3436 8649 3453 8655 3454 8655
3455 8655 3468 8619
TIME...MOT...LOC 1810Z 247DEG 15KT 3450 8641
$$
70/DD2 follow-up statements
928
WWUS54 KHUN 161830
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 PM CDT FRI MAR 16 2012
ALC089-161839-
/O.CAN.KHUN.SV.W.0057.000000T0000Z-120316T1900Z/
MADISON AL-
130 PM CDT FRI MAR 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELED...
LAT...LON 3439 8640 3448 8645 3448 8642 3450 8641
3449 8640 3452 8638 3451 8633 3456 8631
3457 8633 3458 8630 3463 8634 3468 8619
3447 8613
TIME...MOT...LOC 1829Z 247DEG 15KT 3453 8632
$$
ALC071-095-161900-
/O.CON.KHUN.SV.W.0057.000000T0000Z-120316T1900Z/
JACKSON AL-MARSHALL AL-
130 PM CDT FRI MAR 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHERN MARSHALL AND SOUTHWESTERN JACKSON COUNTIES...
AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GRANT...OR ABOUT 12 MILES NORTH OF GUNTERSVILLE...MOVING
NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBUS CITY AND WOODVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3439 8640 3448 8645 3448 8642 3450 8641
3449 8640 3452 8638 3451 8633 3456 8631
3457 8633 3458 8630 3463 8634 3468 8619
3447 8613
TIME...MOT...LOC 1829Z 247DEG 15KT 3453 8632
$$
70/DD211
WWUS54 KHUN 161859
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
159 PM CDT FRI MAR 16 2012
ALC071-095-161908-
/O.EXP.KHUN.SV.W.0057.000000T0000Z-120316T1900Z/
JACKSON AL-MARSHALL AL-
159 PM CDT FRI MAR 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARSHALL AND
SOUTHWESTERN JACKSON COUNTIES EXPIRES AT 200 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3439 8640 3448 8645 3448 8642 3450 8641
3449 8640 3452 8638 3451 8633 3456 8631
3457 8633 3458 8630 3463 8634 3468 8619
3447 8613
TIME...MOT...LOC 1858Z 247DEG 15KT 3458 8618
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 12:14 PM CDT, 56 minutes earlier.
Area forecast discussion, Mar 16, 12:14 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1214 PM CDT FRI MAR 16 2012 .UPDATE... FOR 18Z TAFS && .DISCUSSION... /ISSUED 1017 AM CDT FRI MAR 16 2012/ A WEAK SHORTWAVE TROF MOVING AROUND THE PERIMETER OF THE EAST COAST RIDGE HAS SUPPORTED THE CONTINUED PROGRESSION OF A MCS OVERNIGHT AND EARLY THIS MORNING. OVER THE PAST SIX OR SEVEN HOURS IT HAS TRACKED SE FROM THE BOOTHEEL OF MO TO ITS CURRENT POSITION...STRETCHED FROM S OF MEMPHIS TO NEAR THE NW CORNER OF OUR CWA AND UP TOWARD CENTRAL KY. THIS SLOW MOVING SYSTEM IS EMBEDDED IN VERY WEAK FLOW...AND IS NOT PROVING TO BE A SIGNIFICANT SEVERE WEATHER THREAT. 0-2.5KM BULK SHEAR VECTORS ARE GENERALLY ORIENTED W-E AND PARALLEL TO THE MAIN LINE OF CONVECTION WHILE THE FORWARD-PROPAGATING CORFIDI VECTORS CONTINUE TO INDICATE THE MORE SOUTHERLY DIRECTION OF NEW CONVECTIVE DEVELOPMENT WITH THE MCS. WHILE THIS DOES LEND ITSELF TO SOME HEAVY RAINFALL TRACKING SLOWLY ACROSS THE AREA...WIND AND HAIL THREAT WILL LIKELY REMAIN LOW THROUGH THE EARLY MORNING HOURS. A FEW REPORTS OF FLASH FLOODING HAVE ALREADY BEEN REPORTED WELL TO OUR WEST IN SOUTHERN TN (FAYETTE CO) SO THIS INCREASES THE CONCERN TO MONITOR HYDRO WITH THE PASSAGE OF THE SYSTEM THIS MORNING...BUT PRIMARILY OVER MORE URBAN AREAS THAT MAY HAVE SEEN RAIN IN THE PAST COUPLE OF DAYS. RUC ANALYSIS INDICATES THE BEST INSTABILITY REMAINS ALONG THE MS/AL BORDER...CENTERED OVER GWX FOR THE NEXT SEVERAL HOURS. ANTICIPATE THE PREFERRED DEVELOPMENT ALONG THE MCS TO CONTINUE TO BE ALONG THE APEX THAT IS CURRENTLY NEAR OUR NW CWA BORDER AND POINTS WEST. HAVE THEREFORE UPPED POPS AND QPF ALONG THE WESTERN THIRD OF THE CWA THROUGH 18Z. MOST OF THIS DEVELOPMENT SHOULD TAPER OFF SLIGHTLY HEADING INTO THE EARLY AFTERNOON HOURS AS IT HEADS INTO A LESS FAVORABLE ATMOSPHERE. THE 12Z SOUNDING FROM BMX INDICATES A SMALL AREA OF SUBSIDENCE...EVIDENCED BY A WARM NOSE AND DRIER POCKET AROUND 650MB...WHICH IS WEAKER FURTHER NORTH (12Z REDSTONE AND OHX SOUNDINGS). AFTERNOON REDEVELOPMENT IS EXPECTED WITH THE WEAKENING MCS LIKELY ALLOWING SOME RECOVERY OVER THE TN VALLEY AND POINTS N. SHORTWAVE SUPPORT WILL REMAIN IN THE AREA AND COULD FEED OFF THE MOISTURE FROM THIS MORNING AND THE RAIN WE HAVE SEEN OVER THE PAST COUPLE OF DAYS. MUCH OF THIS WILL RELY ON BREAKS IN THE CLOUD COVER AND US SEEING TEMPS PUSHING INTO AT LEAST THE LOW 80S. CCC && .AVIATION... FOR 18Z TAFS...WHILE VFR CONDITIONS WILL BE PREDOMINANT THRU THE PERIOD...SCT SHRA/TSRA IN THE AREA WILL KEEP THE POTENTIAL FOR LOWER CIGS/VIS THROUGH THE AFTERNOON. THESE STORMS WILL BE SCT ENOUGH THAT TIMING THE DIRECT IMPACTS TO THE TERMINALS IS DIFFICULT TO JUDGE ATTM SO HAVE AT LEAST INCLUDED A TEMPO GRP AT KHSV (CLOSER TO CURRENT STORM DEVELOPMENT) INDICATING THE POTENTIAL FOR VARIABLE WIND GUSTS AND LOWER CIGS/VIS. SHOULD ANY STRONGER STORMS GO DIRECTLY OVER THE TERMINALS...VERY BRIEF MVFR OR LOWER CONDITIONS WILL BE POSSIBLE. OVERNIGHT THE COVERAGE OF PRECIPITATION WILL DIMINISH AND SHOULD CLOUDS SCATTER MORE THAN CURRENTLY FCST...PERIODS OF MVFR FOG WILL BE POSSIBLE. CCC && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 16, 4:35 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 435 AM CDT FRI MAR 16 2012 ALZ001>010-016-TNZ076-096-097-161800- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 435 AM CDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATER TODAY AS AN UPPER DISTURBANCE OUT OF THE MIDWEST MOVES ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND BRIEF HEAVY DOWNPOURS THE MAIN THREATS. SOME THUNDERSTORMS MAY LINGER INTO THE EVENING OR OVERNIGHT PERIOD AS A UNSTABLE AIRMASS REMAINS WELL ENTRENCHED ACROSS THE TENNESSEE VALLEY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE THROUGH SATURDAY NIGHT WITH THE UNSTABLE AIRMASS REMAINING IN PLACE ACROSS THE AREA. A FEW STRONG STORMS MAY DEVELOP DURING THIS TIME PERIOD...WITH GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL POSSIBLE WITH THE STRONGER THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 16, 8:22 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 822 AM CDT FRI MAR 16 2012 ALZ009-161500- JACKSON- INCLUDING THE CITY OF...SCOTTSBORO 822 AM CDT FRI MAR 16 2012 ...DENSE FOG IN THE JACKSON COUNTY VALLEY THIS MORNING... PATCHY DENSE FOG HAS FORMED THIS MORNING IN THE VALLEYS OF JACKSON COUNTY. THIS INCLUDES AREAS FROM SCOTTSBORO TO BRIDGEPORT...THE NARROW VALLEYS ALONG THE LITTLE COON CREEK AND MUD CREEK...AND THE PAINT ROCK RIVER VALLEY. VISIBILITIES WILL BE REDUCED TO ONE QUARTER MILE OR LESS IN SOME LOCATIONS. MOTORISTS TRAVELING ALONG AREA ROADWAYS IN THE VALLEY AREAS OF JACKSON COUNTY...INCLUDING HIGHWAY 72...SHOULD BE PREPARED TO ENCOUNTER RAPIDLY CHANGING VISIBILITIES AND POTENTIALLY HAZARDOUS DRIVING CONDITIONS THROUGH ABOUT 10 AM. KDW
Special weather statement, Mar 16, 11:44 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1144 AM CDT FRI MAR 16 2012
ALZ002-004-161715-
COLBERT-LAWRENCE-
1144 AM CDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAWRENCE COUNTIES
UNTIL 1215 PM CDT...
AT 1141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LITTLEVILLE...OR 7 MILES NORTHEAST OF
RUSSELLVILLE...MOVING EAST AT 20 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRING VALLEY.
LA GRANGE.
WHITEOAK.
LEIGHTON.
TOWN CREEK...NE SMITH.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3461 8733 3457 8754 3457 8773 3463 8775
3480 8741
TIME...MOT...LOC 1644Z 249DEG 19KT 3461 8765
CCCSpecial weather statement, Mar 16, 12:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1222 PM CDT FRI MAR 16 2012
ALZ006-009-161800-
JACKSON-MADISON-
1222 PM CDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MADISON COUNTIES
UNTIL 100 PM CDT...
AT 1218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF PRINCETON...OR 9 MILES EAST OF
MOORES MILL...MOVING NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HOLLYTREE.
PRINCETON.
LARKIN.
ESTILLFORK.
HYTOP...JERICHO.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3488 8598 3473 8636 3487 8644 3499 8621
3499 8606
TIME...MOT...LOC 1723Z 241DEG 18KT 3485 8632
CCCSpecial weather statement, Mar 16, 12:37 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1237 PM CDT FRI MAR 16 2012
ALZ006-009-161815-
JACKSON-MADISON-
1237 PM CDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MADISON COUNTIES
UNTIL 115 PM CDT...
AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OWENS CROSSROADS...OR 9 MILES SOUTHEAST OF
HUNTSVILLE...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
GURLEY.
GURLEY.
PAINT ROCK.
WOODVILLE...GARTH.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 3460 8632 3453 8653 3456 8655 3459 8659
3464 8661 3479 8619 3465 8612
TIME...MOT...LOC 1737Z 252DEG 15KT 3462 8648
CCCThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:41 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 34 min |
| Mar 15, 7:46 PM CDT | Flash Flood Warning | HUN | Madison | 104 min |
| Mar 15, 8:09 PM CDT | Special Weather Statement | HUN | Madison | 51 min |
| Mar 15, 8:26 PM CDT | Special Weather Statement | HUN | Morgan | 49 min |
| Mar 15, 8:36 PM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Mar 15, 9:12 PM CDT | Special Weather Statement | HUN | DeKalb | 48 min |
| Mar 15, 9:14 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Mar 15, 9:17 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 28 min |
| Mar 15, 9:30 PM CDT | Areal Flood Warning | HUN | Madison | 6 hr |
| Mar 15, 9:48 PM CDT | Special Weather Statement | HUN | Franklin | 42 min |
| Mar 15, 10:00 PM CDT | Special Weather Statement | HUN | Morgan | 45 min |
| Mar 16, 12:42 AM CDT | Special Weather Statement | HUN | Jackson | 63 min |
| Mar 16, 11:44 AM CDT | Special Weather Statement | HUN | Colbert | 31 min |
| Mar 16, 12:22 PM CDT | Special Weather Statement | HUN | Jackson | 38 min |
| Mar 16, 12:37 PM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Mar 16, 12:40 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 50 min |
| Mar 16, 12:41 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 49 min |
| Mar 16, 1:41 PM CDT | Special Weather Statement | HUN | Jackson | 49 min |
| Mar 16, 1:46 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 17 min |
| Mar 16, 2:08 PM CDT | Special Weather Statement | HUN | Marshall | 52 min |
| Mar 16, 2:11 PM CDT | Special Weather Statement | HUN | Morgan | 34 min |
| Mar 16, 2:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
| Mar 16, 2:50 PM CDT | Special Weather Statement | HUN | Madison | 40 min |
| Mar 16, 3:00 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 30 min |
| Mar 16, 3:28 PM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Mar 16, 4:16 PM CDT | Special Weather Statement | HUN | Marshall | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.